Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Having knee pain, like burning sensation. Done vitamin D3 and B12 test, prescribed Dexorange and Calciflite. Suggest?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
Hi Doc,

I am having severe knee pain , like burning sensation in my both of the knees past 2 weeks , as per doctor done vitamin B12 and D3 test, my test shows D3 level to be 12 and Vit B12 to be 289...... I have prescribed Dexorange syrup and Calcifite tablets for a month, but the pain still continues just lessen since two days...... but tickling and burning sensation persists.
can you help me what more test should I go to ge to rootcuase?
Posted Tue, 8 Oct 2013 in Bones, Muscles and Joints
Answered by Dr. Vaibhav Gandhi 2 hours later
Brief Answer:
If pain is persistent MRI knee can be done

Detailed Answer:

I have studied your case with diligence.

Bilateral knee pain can be due to arthritis, or there can be meniscus injury.
As per your reports there is Vit D,3 deficiency ,so I will advise Cap uprise D3 60 k once in a week for 3 months.

For your persistent knee pain, MRI knee will be helpful in diagnosis [rootcause]. MRI will focus on any type of like that of meniscus. Further bilateral knee pain secondary to arthritis can be excluded with blood investigation like RA factor, CRP,uric acid,ESR will help in further confirming diagnosis.

At your age without any history of trauma or injury probability of any defect is least likely.

You need to do proper physiotherapy protocol to strengthen your quadriceps and hamstring muscles, and reducing spasm of muscle will help.

Knee support like knee cap or hinged knee brace will be helpful,

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor